# SDR UPS804981

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND RT OUTBD LEADING EDGE LOWER SKIN ABOVE NR 4 PYLON IS CRACKED AT PYLON CUTOUT, APPROX 3.4 INCHES LONG.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 57-2-1A AND SRM 51-1-20D.
